# SDR DALA2016091606718

- Difficulty date: September 14, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 42,592 hours, 29,329 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Upper Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN FLOOR PANEL 221CF AT BS 465, LBL 22 HAS DAMAGE ON UPPER SURFACE.  FABRICATED A NEW FLOOR PANEL IAW SRM 53-20-50 REPAIR 3 AND INSTALLED.
